JournalsrmiVol. 37, No. 5pp. 1629–1639

On topological rigidity of Alexandrov 3-spaces

  • Noé Bárcenas

    Universidad Nacional Autónoma de México (UNAM), Morelia, Mexico
  • Jesús Núñez-Zimbrón

    Universidad Nacional Autónoma de México (UNAM), Morelia, Mexico
On topological rigidity of Alexandrov 3-spaces cover

A subscription is required to access this article.

Abstract

In this note we show that sufficiently collapsed, irreducible and aspherical Alexandrov 3-spaces are homeomorphic to 3-manifolds. As a corollary we obtain the validity of the Borel conjecture for sufficiently collapsed, irreducible and aspherical Alexandrov 3-spaces.

Cite this article

Noé Bárcenas, Jesús Núñez-Zimbrón, On topological rigidity of Alexandrov 3-spaces. Rev. Mat. Iberoam. 37 (2021), no. 5, pp. 1629–1639

DOI 10.4171/RMI/1241